Occlusion-amblyopia following high dose oral levodopa combined with part time patching

Article English OPEN
Mihir Kothari; (2014)
  • Publisher: Wolters Kluwer Medknow Publications
  • Journal: Indian Journal of Ophthalmology,volume 62,issue 12,pages1,163-1,165 (issn: 0301-4738, eissn: 1998-3689)
  • Related identifiers: pmc: PMC4313500, doi: 10.4103/0301-4738.109516
  • Subject: myopic shift | screening | RE1-994 | glaucoma | zonulo-hyaloido-vitrectomy | papilledema | Children | occlusion amblyopia | Carbonic anhydrase inhibitor | Linguatula serrata (tongue worm) | Anterior chamber | retinal disease | diabetic retinopathy | Automated retinal imaging | surgical management | logMAR chart | quality of life | subluxated lens | Low vision | predictors | reverse amblyopia | Danon disease | optical coherence tomography | Acute retinal pigment epithelitis | congenital cataract | vitrectomy | Optic nerve head drusen | pseudopapilloedema | hydrophobic acrylic intraocular lens | polymethyl methacrylate | Levodopa | Crowding | low vision aids | macular hole | Ophthalmology | intraocular lens implantation | intraocular parasite | ERG | pharmacoeconomics | External limiting membrane | Cost-effectiveness | visual acuity | Brief Communication | SD-OCT | multifocal electroretinogram | refractive error | Malignant glaucoma | pseudophakic
    mesheuropmc: genetic structures | eye diseases

Part time occlusion therapy is not reported to cause occlusion (reverse) amblyopia. However, when combined with high dose oral levodopa, an increase in the plasticity of the visual cortex can lead to occlusion amblyopia. In this case report, we describe a six year old c... View more
Share - Bookmark